# SDR ASAA2023071344183

- Difficulty date: July 13, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,904 hours, 16,356 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005608
- Condition: Faulted
- Location: #1 Eng
- Part time: 48,272 hours, 14,918 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES FOLLOW UP REQUEST IN FREQUENT #1 IDG SERVICING(#PRI2/ETOPS) ****** ETOPS SIGNIFICANT SYSTEM *******. GROUNDED - YES. (RESOLVED ON W/O: 1918839 TASKCARD: N/R-00011 ) NO MAINTENANCE ACTION REQUIRED SEE TECH SERVICE NOTE #1 IDG REPLACED 07/13/2023 WITH #1 ENG REPLACEMENT IDG SN AAAH005608 IS PART INSTALLED AT TIME OF TSR SUBMISSION SEAMC MIKE NOTIFIED.
